Աստղաֆիզիկա =Астрофизика =Astrophysics

О нелинейной задаче некогерентного рассеяния в одномерной среде

Хачатрян, А. Х. and Акопян, А. А. (1985) О нелинейной задаче некогерентного рассеяния в одномерной среде. Աստղաֆիզիկա, 23 (3). pp. 569-582.

[img]
Preview
PDF
Download (1661Kb) | Preview
    Item Type: Article
    Additional Information: On an nonlinear problem of noncoherent scattering in a one-dimentional medium.
    Uncontrolled Keywords: Khachatrian A. Kh., Hakopian A. A.
    Subjects: Q Science > QB Astrophysics > Radiative transfer
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 30 Aug 2013 13:06
    Last Modified: 30 Aug 2013 13:06
    URI: http://astro.asj-oa.am/id/eprint/2654

    Actions (login required)

    View Item